# SDR AU971482

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Rt Fwd Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FORWARD UNDERCARRIAGE ATTACHMENT BLOCKS CRACKED. FOUND DURING INSPECTION IAW SB15 2(B).
